La Formula De Simpson Tridimensional.

Gabriel Poveda Ramos

Revista colombiana de matematicas (1987)

  • Volume: 21, Issue: 2-4, page 213-230
  • ISSN: 0034-7426

How to cite


Poveda Ramos, Gabriel. "La Formula De Simpson Tridimensional.." Revista colombiana de matematicas 21.2-4 (1987): 213-230. <>.

author = {Poveda Ramos, Gabriel},
journal = {Revista colombiana de matematicas},
keywords = {cubature formulae; Simpson formula; Simpson-like formula},
language = {spa},
number = {2-4},
pages = {213-230},
title = {La Formula De Simpson Tridimensional.},
url = {},
volume = {21},
year = {1987},

AU - Poveda Ramos, Gabriel
TI - La Formula De Simpson Tridimensional.
JO - Revista colombiana de matematicas
PY - 1987
VL - 21
IS - 2-4
SP - 213
EP - 230
LA - spa
KW - cubature formulae; Simpson formula; Simpson-like formula
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.